# SDR 07FDEA02869

- Difficulty date: August 14, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bushing
- Part number: 311N500118
- Condition: Misaligned
- Location: Zone 400
- Component: Lug, Boeing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING OUTBOARD UPPER LINK FITTING HAS MIGRATING BUSHINGS.  REMOVED BUSHINGS PER SOPM 20-50-03.  INSPECTED FITTING PER NTM 51-00-00, PT.6, NO   DEFECTS NOTED.  HONED, CHAMFERED FLAP PEENED AND SWAGED PER F-5450-108892 FINAL DIA OF THE LUG BORE IS 1.7507.  TREATED AND PRIMED PER F-5450-108892.  INSTALLED BUSHINGS AND APPLIED SEALANT PER 5450-108892.  INSTALLED WASHERS   AND SEALED PER 5450-108892.
